While it is important to maintain sufficient vitamins and minerals within our systems for the sake of overall wellness, we should be aware that over dosage of certain vitamins and minerals do become symptoms and causes of tinnitus.

Side effects of overage from vitamins and minerals can directly and indirectly cause tinnitus or otherwise more commonly known as ringing in the ears. More technically, it is sounds in the audit canal without the presence of outside sounds.

Excessive dosages of vitamins and minerals can become causes of tinnitus. Here you will find a list for your reference.

Over ingestion of Vitamin A and B, niacin, can potentially be causes of tinnitus as well as other complications. You need to be aware that certain supplements can really result in damaging health issues that could give rise to other ailments and conditions.

For instance, vitamin A overdose can severely destroy the nervous system causing neurological related failures. Vitamin E on the other hand causes blood related problems and weakens the body overall. Pulsating tinnitus is one key type of disorder.

When you overdose on zinc your immune system takes a bad beating and tinnitus is only one of the many problems. Unwarranted intensive amounts of iron in your body can give rise to heart problems, ringing in the ears and other key organ complications.

The key to using vitamins and mineral supplements appropriately and not overdosing is critical to both keeping good and well balanced system, but also eliminate tinnitus.

With a holistic and multifaceted approach of good lifestyle, diet and stress management, you will reap great benefits along the way.

Cure For Tinnitus – Are Vitamin and Mineral Overdose Causes of Tinnitus? by Joey Logan